# SDR AALA202303213336

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 20,637 hours, 8,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER POPPED ON P-6 PANEL. MAINTENANCE RESET CIRCUIT BREAKER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00.
